# SDR 99ZZZX2253

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369AW
- Make and model: Hughes 369D
- Aircraft serial: 470117D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Tachometer
- Part number: 369H45167
- Condition: Malfunctioned
- Location: Cockit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 TACHOMETER HAD JERKY MOVEMENT, STICKY.  REMOVED AND REPLACED.
